Foto del docente

Massimo Campanino

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/06 PROBABILITA E STATISTICA MATEMATICA

Pubblicazioni

vai alle Pubblicazioni

Pubblicazioni antecedenti il 2004



1. CAMPANINO M., DIMITRI PETRITIS (2003). Random Walks on Randomly Oriented Lattices. MARKOV PROCESSES AND RELATED FIELDS. vol. 9 pp. 391-412 ISSN: 1024-2953  
2. CAMPANINO M., DMITRY IOFFE, YVAN VELENIK (2003). Rigorous non-perturbative Ornstein-Zernike theory for Ising ferromagnets. EUROPHYSICS LETTERS. vol. 62 pp. 182-188 ISSN: 0295-5075

3. CAMPANINO M., DMITRY IOFFE, YVAN VELENIK (2008).Fluctuation Theory of Connectivities for Subcritical Random Cluster Models. Ann. Probab. vol.36 1287-1321

   4. CAMPANINO M., IOFFE D., VELENIK Y. (2003). Ornstein-Zernike theory for finite range Ising models above Tc. THEORY OF PROBABILITY AND ITS APPLICATIONS. vol. 125 pp. 305-349 ISSN: 0040-585X  
5. CAMPANINO M., IOFFE D. (2002). Ornstein-Zernike Theory for the Bernoulli Bond Percolation on Z^d. THE ANNALS OF PROBABILITY. vol. 30 pp. 652-682 ISSN: 0091-1798
   6. CAMPANINO M. (1999). A lower bound for the covariance of positive events. FORUM MATHEMATICUM. vol. 11 pp. 203-209 ISSN: 0933-7741  

7. CAMPANINO M. (1998). Strict inequality for critical percolation values in frustrated random cluster models. MARKOV PROCESSES AND RELATED FIELDS. vol. 4 pp. 395-410 ISSN: 1024-2953 
  8. CAMPANINO M. (1996). Gibbs states for random interactions and boundary conditions. MARKOV PROCESSES AND RELATED FIELDS. vol. 2 pp. 9-16 ISSN: 1024-2953
   9. CAMPANINO M., ISOLA S. (1996). Infinite invariant measures for non-uniformly expanding transformation of $[0,1]$: weak law of large numbers with anomalous scaling. FORUM MATHEMATICUM. vol. 8 pp. 71-92 ISSN: 0933-7741
   10. CAMPANINO M., ISOLA S. (1996). On the invariance principle for non-uniformly expanding transformations of [0,1]. FORUM MATHEMATICUM. vol. 8 pp. 475-484 ISSN: 0933-7741 
 11. CAMPANINO M., ISOLA S. (1995). Statistical properties of long laminar periods in type I intermittency. FORUM MATHEMATICUM. vol. 7 pp. 331-348 ISSN: 0933-7741  
12. CAMPANINO M., VAN ENTER A. C. D. (1995). Weak versus strong uniqueness of Gibbs measures: a regular short-range example. JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. vol. 28 pp. L45-L47 ISSN: 0305-4470  
13. CAMPANINO M., J. T. CHAYES, L. CHAYES (1991). Gaussian fluctuations of connectivities in the subcritical regime of percolation. PROBABILITY THEORY AND RELATED FIELDS. vol. 88 pp. 269-341 ISSN: 0178-8051  
14. CAMPANINO M., KLEIN A. (1991). Decay of two point functions for (d+1)-dimensional percolation, Ising and Potts models with d-dimensional disorder. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 135 pp. 483-498 ISSN: 0010-3616  
15. CAMPANINO M., KLEIN A., PEREZ J. F. (1991). Localization in the ground state of an Ising model with a random transverse field. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 135 pp. 499-516 ISSN: 0010-3616
  16. CAMPANINO M., KLEIN A. (1990). Anomalies in the one-dimensional Anderson model at weak disorder. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 130 pp. 441-456 ISSN: 0010-3616 
 17. BONATO C. A., CAMPANINO M. (1989). Absence of symmetry breaking for systems of rotors with random interactions. JOURNAL OF STATISTICAL PHYSICS. vol. 54 pp. 81-88 ISSN: 0022-4715 
 18. CAMPANINO M., PEREZ J. F. (1989). Singularity of the density of states for one-dimensional chains with random couplings. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 124 pp. 543-552 ISSN: 0010-3616  
19. CAMPANINO M. (1989). Expansion for the Lyapunov exponent of the one-dimensional Anderson model at low disorder. FORUM MATHEMATICUM. vol. 5 pp. 617-622 ISSN: 0933-7741  
20. BOVIER A., CAMPANINO M., KLEIN A., PEREZ J. F. (1988). Smoothness of the density of states in the Anderson model at high disorder. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 114 pp. 439-462 ISSN: 0010-3616
  21. CAMPANINO M., OLIVIERI E. (1987). One dimensional random Ising systems with interaction decay $1/r^{1+epsilon}$. A convergent cluster expansion. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 111 pp. 555-578 ISSN: 0010-3616  
22. CAMPANINO M., OLIVIERI E., VAN ENTER A. C. D. (1987). One-dimensional spin glasses with potential decay 1/r^(1+\epsilon). Absence of phase transitions and cluster properties-
COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 108 pp. 241-255 ISSN: 0010-3616 
 23. CAMPANINO M., KLEIN A. (1986). A supersymmetric transfer matrix and differentiability of the density of states in the one-dimensional Anderson model. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 104 pp. 227-241 ISSN: 0010-3616  
24. CAMPANINO M., RUSSO L. (1985). An upper bound on the critical percolation probability for the three-dimensional cubic lattice. THE ANNALS OF PROBABILITY. vol. 13 pp. 478-491 ISSN: 0091-1798  
25. CAMPANINO M. (1985). Inequalities for critical probabilities in percolation. CONTEMPORARY MATHEMATICS. vol. 41 ISSN: 0271-4132
  26. CAMPANINO M., CALDERONI P., CAPOCACCIA D. (1985). A local limit theorem for a sequence of interval transformations'. ERGODIC THEORY & DYNAMICAL SYSTEMS. vol. 5 pp. 185-201 ISSN: 0143-3857  
27. CAMPANINO M., CAPOCACCIA D., OLIVIERI E. (1983). Analyticity for one-dimensional systems with long range superstable interactions. JOURNAL OF STATISTICAL PHYSICS. vol. 33 pp. 437-476 ISSN: 0022-4715  
28. CAMPANINO M., EPSTEIN H., RUELLE D. (1982). On Feigenbaum's functional equation g(g( lambda x)) + lambda g(x)=0. TOPOLOGY. vol. 21 pp. 125-129 ISSN: 0040-9383
  29. CAMPANINO M., EPSTEIN H. (1981). On the existence of Feigenbaum's fixed point. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 79 pp. 261-302 ISSN: 0010-3616 
  30. CAMPANINO M. (1980). Two remarks on the computer study of differentiable dynamical systems. COMMUNICATIONS IN MATHEMATICAL PHYSICS. vol. 74 pp. 15-20 ISSN: 0010-3616  

31. Campanino, M.; Capocaccia, D.; Tirozzi, B (1979). The local central limit theorem for a Gibbs random field. Comm. Math. Phys. 70 (1979), no. 2, 125--132.

32. Campanino, M.; Del Grosso, G.; Tirozzi, B (1979). Local limit theorem for Gibbs random fields of particles and unbounded spins Journal of Mathematical Physics, Volume 20, Issue 8, pp. 1752-1758 (1979).